# SDR AALA20161107004

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 8,667 hours, 4,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  R1 DOOR EXIT MARKER IS DAMAGED.  REMOVED AND REPLACED EXIT MARKER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
